Non-Aspirin

Ibuprofen tablets, 2 per pack - 100 per box

H430

New

Ibuprofen tablets, 2 per pack - 100 per box Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches,

More details

In stock

List Price: $ 10.50

Our Price: $ 6.39

Quantity Discounts Call Us!

More info

Ibuprofen tablets, 2 per pack - 100 per box

Comparable to Advil® and Motrin®, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Formerly item #H-430. Active ingredient: Ibuprofen, 200 mg.

© 2003-2018 All Rights Reserved
-----------------------------------------------------------------------------------------------------------